# SDR AALA981857

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER FLOORBEAM FLANGE AT STATION 380 RBL 12 INCH OUTBOARD TO CREASE ANGLE.  REPAIRED 380 FLOORBEAM PER SRM 53-10-8.  (M)
